# SDR CALA2015111300915

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 10,858 hours, 1,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY COMPARTMENT 901 LT EMER LIGHT DOES NOT ILLUMINATE AFT GALLEY COMPARTMENT 901 LT EMER LIGHT REPLACED & OPERATION TEST RESULT NORMAL IAW AMM 33-51-06.
